# SDR SWAA2021042766560

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,647 hours, 44,170 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Part serial: YC069170J
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PASSING 9000' #2 ENGINE EXPERIENCED A COMPRESSOR STALL (2 LOUD BANGS). ENGINE RECOVERED AT IDLE AND THEN RAN NORMALLY. PASSENGER WITNESSED 2 FIREBALLS EXIT THE #2 ENGINE DURING COMPRESSOR STALL. EEC BITE CODES: 75-20822 T25 SENSOR OUT OF RANGE 75-20802 T25SENSOR SIGNALS DISAGREE / R&R EEC PER MM 73-21-60 MPN 2042M67PO2 S/N LMDR4015. R&R T25 SENSOR PER 73-21-02. MPN RP236-00 S/N EM 398328-5. R&R J10 HARNESS PER MM 73-21-06. MPN 325-043-503-0 S/N N/S. PERFORMED FDR PER MM 71-00-00-200-801-F00 RAR# 96372 T25 RAR# 96370 EEC RAR 93672 P/N OFF/ON RP236-00 SN OFF YC069170-J SN ON EM398328-5 RAR 96370 P/N OFF 0748250CN1852M33P06 P/N ON 2042M67P02 SN OFF LMDN7145 SN ON LMDR4015
